Valium is making me depressed
At least this is better than other side effects But with valium could be it is not keeping a good level in your blood.
But it stops working you build tolerance and you become immobilised which then causes any feel good chemicals in your brain to stop being manufactured.
I don't know why valium made me cry though, but it stopped when I quit taking it.
Oh what fun we would have!! Cutting down needs to be under supervision of a good doctor or nurse who can assist you with your depression Yes initially you would have felt relief of your anxiety and didn't that feel great after trying to cope for so long?
My advice is to stay away from Valium! If you are afraid of the psychiatrist, there are several things I can tell you from first hand experience that may help you.
Reddit is filled with interest based communities, offering something for everyone. Good luck on the new med cocktail.
It only helped me from being so anxious that I would not feel like jumping out of a car as my hubby was driving or I was able to get on an airplane without screaming "We're going down" everytime we hit turbulance. Valium dosage for occasional use. This is an archived post. Everything thats accompanied with depression.
You must create an account or log in to vote on posts on Reddit.
It helped me, maybe it will help you. I took more valium but it seems to make me worse, i just want to go to sleep for a year and wake up in some foreign land, thanks for the Vent i duno what to do anymore, the one thing i enjoyed the most sleep is now also interupted too!!!!
I changed doctors a few months ago and she told me that diazepam, xanax, etc. Im not a doctor or anything, I quit taking Valium for my insomnia and panic attacks. It's actually a type of antidepres Arial, Helvetica, sans-serif; font-weight: Once the first-line medications don't work, your GP is really out of his league and it's time to call in a specialist who knows their meds.
Sign In or Register. Many people will experience side-effects from taking MDMA twice a month. Anyone on Valium and make depression worse? Did you miss your activation email?
Do Valium make you drowsy? Originally Posted by Jennita No, it doesn't suck, it's crap.
Your life can get better, mine did but only after years of playing around looking for the easy fix with medications. A pdoc will rarely, if ever, involuntarily commit. Klonopin caused me depression just as much as Valium does sometimes.
I have very mixed emotional feelings for the ethical pharmaceutical drug universally known as " Valium " manufactured by Hoffman-LaRoche: